Alert archive / Vermont / Special Weather Statements in 2013
Special Weather Statement, NWS Burlington, VT
NWS Burlington, VT issued this special weather statement at Apr 19, 2013, 10:13 PM EDT for Orange County, Washington County, Vermont. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2013, 10:13 PM EDT (02:13 UTC)
- Expired
- Apr 19, 2013, 11:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Burlington, VT
Counties Orange County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 95 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 2.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947
WWUS81 KBTV 200213
SPSBTV
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1013 PM EDT FRI APR 19 2013
VTZ004-007-008-010-012-018-200315-
CALEDONIA VT-EASTERN ADDISON VT-ESSEX VT-ORANGE VT-WASHINGTON VT-
WINDSOR VT-
1013 PM EDT FRI APR 19 2013
...SHOWERS WITH STRONG WIND GUSTS WILL MOVE THROUGH EAST CENTRAL
ADDISON...NORTHERN WINDSOR...ORANGE...SOUTHERN CALEDONIA...
SOUTHWESTERN ESSEX AND WASHINGTON COUNTIES...
AT 1006 PM EDT...A LINE OF SHOWERS WITH STRONG WIND GUSTS WERE
LOCATED FROM EXIT 9 I89 TO GAYSVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. WIND GUSTS
THIS STRONG MAY BRING DOWN A FEW SMALL TREE LIMBS AND BRANCHES.
TEMPERATURES WILL QUICKLY FALL AFTER THE PASSAGE OF THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST MONTPELIER CENTER...ADAMANT...PLAINFIELD...NORTH MONTPELIER...
STILLWATER STATE PARK...MARSHFIELD...WEST BARNET...PEACHAM...MCINDOE
FALLS...EXIT 18 I91...LOWER WATERFORD...WEST WATERFORD...
BE ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. GET TO SAFETY
IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4435 7182 4433 7187 4433 7198 4428 7206
4415 7203 4411 7205 4409 7202 4400 7210
4396 7209 4389 7216 4380 7218 4374 7223
4370 7229 4370 7278 4438 7278 4438 7181
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Apr 19, 7:30 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 19, 7:30 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
730 PM EDT FRI APR 19 2013
.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA THIS EVENING WITH
WIDESPREAD STEADY RAINFALL. BEHIND THE FRONT...EXPECT MUCH COOLER
AND DRIER WEATHER FOR THE UPCOMING WEEKEND...THOUGH GUSTY WINDS
WILL CONTINUE ON FRIDAY. TEMPERATURES MODERATE BY NEXT WEEK WITH
THE NEXT CHANCE FOR RAINFALL OCCURRING BY LATER WEDNESDAY INTO
THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 723 PM EDT FRIDAY...FORECAST ON TRACK WITH SHARPLY DEFINED
NORTH-SOUTH ORIENTED SURFACE FRONT MOVING RAPIDLY ACROSS NORTHERN
NEW YORK. OGDENSBURG HAS SEEN TEMPS FALL 20 DEGREES IN AN HOUR AND
A HALF...A PORTENT OF TEMPERATURE DROPS THE REST OF THE REGION
WILL SEE AS THE EVENING AND FRONT PROGRESSES. FINE LINE OF SHOWERS
ALONG FRONTAL BOUNDARY MOVING INTO CLINTON/ESSEX COUNTIES IN NY
WITH LIGHT RAIN SHOWERS FURTHER WEST BEHIND THE FRONT.
ONLY MINOR CHANGES TO FORECAST...LOADED NAM12 HOURLY SURFACE
TEMPERATURES WHICH DEPICT FRONTAL PASSAGE AND FALLING TEMPS AFTER
FROPA. OTHERWISE LEFT POPS ALONE WITH BAND OF CATEGORICAL ALIGNED
WITH THE FRONT...TAPERING OFF WEST TO EAST WITH TIME. NEXT UPDATE
WILL LIKELY BE ABLE TO TWEAK THE POPS IN THE WEST AS PRECIP ENDS
BUT FOR NOW POPS LOOK FINE.
CONTINUE WIND ADVISORY. RIGHT NOW GUSTS MOSTLY INTO
30KTS...HOWEVER 88D BASE VELOCITY AND VAD WIND PROFILES SHOWING
STRONGER WINDS OFF THE SURFACE...AND POTENTIAL EXISTS FOR FINELINE
SHOWERS TO MIX STRONGER GUSTS DOWN TO SURFACE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 322 PM EDT FRIDAY...SURFACE COLD FRONT THEN EXITS EAST BY
TOMORROW MORNING WITH WITH ANY MORNING RAIN/SNOW SHOWER ACTIVITY
ACROSS THE NRN MTNS ENDING BY THE AFTERNOON HOURS. SKIES SHOULD
REMAIN MOSTLY CLOUDY FOR A GOOD PART OF THE DAY HOWEVER AS PARENT
UPPER TROUGH SWINGS INTO THE REGION AND COLD THERMAL ADVECTION
STRATOCUMULUS DOMINATES. GUSTY WEST TO SOUTHWESTERLY FLOW SHOULD
ALSO RAMP BACK UP DURING THE DAY AND WILL PUT QUITE A CHILL IN THE
AIR AS TEMPERATURES GENERALLY HOLD IN THE 40S TO LOCALLY AROUND
50. QUITE THE CHANGE FROM TODAY BUT NOT UNUSUAL FOR EARLY TO MID-
SPRING TIME FRAME.
BY SATURDAY NIGHT INTO SUNDAY AND ONWARD...STRENGTHENING 1040 MB
SURFACE HIGH PRESSURE WILL BUILD DIRECTLY ATOP THE REGION WITH
GENERALLY CLEAR SKIES...SEASONABLY COOL TEMPERATURES AND WELCOMED
LIGHT WINDS. WITH ALL APPRECIABLE SNOW COVER GONE IN THE LOWER
ELEVATIONS...OVERNIGHT LOWS WILL BE TEMPERED SOMEWHAT...BUT STILL
LOOKING AT WIDESPREAD FREEZING TEMPERATURES EACH NIGHT. SUNDAY HIGHS
REMAINING COOL IN THE 40S TO AROUND 50 BUT DEFINITELY THE BETTER OF
THE TWO WEEKEND DAYS GIVEN THE FULL SUN AND LIGHT/CALM WINDS.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 340 PM EDT FRIDAY...STRONG RIDGE OF SFC HIGH PRESSURE TO OUR
NORTH AND EAST (1044MB OVER NRN/ERN ME PER 12Z ECMWF AND 12Z GFS)
WILL BRING DRY AND QUIET WEATHER CONDITIONS TO THE NORTH COUNTRY
MONDAY AND TUESDAY. SOUTHEAST TO SOUTHERLY WINDS WILL INCREASE TO
10-20 MPH ON MONDAY AFTN AS GRADIENT FLOW INCREASES ACROSS THE
AREA. AIR MASS WILL REMAIN SEASONABLY DRY AND COOL WITH HIGHS IN
THE UPR 50S TO NEAR 60F IN THE WARMER VALLEYS. ON TUESDAY...IT
CONTINUES TO APPEAR THAT A SFC LOW WILL TRACK NEAR/SOUTHEAST OF
THE 40N 70W BENCHMARK...AND AT THIS POINT DON/T ANTICIPATE MORE
THAN SOME MID-UPR CLOUDS ASSOCIATED WITH THIS FEATURE DURING THE
DAY TUESDAY. DESPITE SOME INCREASE IN CLOUDS ACROSS
CENTRAL/S-CENTRAL VT...HIGH TEMPERATURES ONCE AGAIN SHOULD REACH
THE UPR 50S TO AROUND 60. NEXT FRONTAL SYSTEM PUSHES EWD FROM THE
GREAT LAKES LATE WEDNESDAY. IN ADVANCE OF THIS FRONT...ANTICIPATE
HIGH TEMPS INTO THE LOW-MID 60S FOR WEDNESDAY AFTN WITH A PERIOD
OF GUSTY SOUTH WINDS. HIGHLIGHTED THE PERIOD FROM LATE WEDNESDAY
AFTN THROUGH WEDNESDAY NIGHT FOR POTENTIAL RAIN SHOWERS ASSOCIATED
WITH FRONTAL PASSAGE. HIGHEST POPS AROUND 50 PERCENT GIVEN TIMING
UNCERTAINTIES AT THIS TIME RANGE. CONDITIONS SHOULD CLEAR DURING
THE DAY THURSDAY AS FRONT IS EXPECTED TO PUSH EWD INTO THE GULF OF
MAINE. TRAILING UPR TROUGH MAY BRING ISOLD RAIN SHOWERS DURING THE
DAY FRIDAY. STAYED CLOSE TO MEX-MOS HIGH/LOWS FOR THURSDAY AND
FRIDAY WITH HIGHS IN THE 50S AND LOWS IN THE MID 30S TO LOWER 40S.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THROUGH 00Z SUNDAY...ACTIVE AND CHANGEABLE AVIATION WEATHER
SITUATION EXPECTED OVER THE NEXT 6 HOURS. A FINE LINE OF HEAVY
SHOWERS IS CURRENTLY APPROACHING SLK ASSOCIATED WITH THE SFC COLD
FRONT. AS THIS LINE OF SHOWERS PASSES THROUGH EXPECT BRIEF
MVFR/IFR VISIBILITIES...WINDS SHIFTING TO SOUTHWEST WITH GUSTS TO
35-40KTS. ANTICIPATE THIS LINE TO MOVE INTO PBG/BTV BETWEEN
00-01Z...RUT AROUND 01-02Z AND MPV AROUND 02-03Z. UNTIL THE
SHOWERS PASS THROUGH...EXPECT SOUTH WINDS TO GUST UP TO 30-35KTS.
SHOWER ACTIVITY SHOULD END AREAWIDE AFTER 07Z /ENDING LATEST AT
MPV/ WITH CEILINGS LIFTING TOWARD VFR.
FOR SATURDAY EXPECT SCT-BKN STRATOCUMULUS WITH BASES AROUND
4.5-6.0KFT. GUSTY WEST WINDS /UP TO 30KTS/ WILL CONTINUE SATURDAY
WITH SUSTAINED WINDS OF 10-15KTS DURING THE DAY.
OUTLOOK 00Z SUNDAY THROUGH WEDNESDAY...STRONG SFC HIGH PRESSURE
CENTERED ACROSS THE GREAT LAKES REGION SATURDAY NIGHT WILL BUILD
EWD ACROSS THE NORTH COUNTRY ON SUNDAY BRINGING VFR CONDITIONS AND
GENERALLY LIGHT WINDS. THIS RIDGE WILL BE THE CONTROLLING WX
FEATURE FOR SEVERAL DAYS. DRY CONDITIONS SHOULD PERSIST UNTIL
ARRIVAL OF NEXT FRONTAL SYSTEM LATE WEDNESDAY WITH POSSIBLE -SHRA
AND MVFR CONDITIONS.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR VTZ001-002-005-
009-011.
NY...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR NYZ026>031-034-
035-087.
&&
SYNOPSIS...JMG
NEAR TERM...HANSON
SHORT TERM...JMG
LONG TERM...BANACOS
AVIATION...BANACOS/LOCONTOHazardous weather outlook, Apr 19, 9:40 AM EDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 940 AM EDT FRI APR 19 2013 NYZ026>031-034-035-087-VTZ001-002-005-009-011-200900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- 940 AM EDT FRI APR 19 2013 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ003-004-006>008-010-012-016>019-200900- ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 940 AM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTH TO SOUTHWESTERLY WINDS OF 30 TO 40 MPH ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JMG
In the hours before
Special weather statement, Apr 19, 7:01 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
701 PM EDT FRI APR 19 2013
NYZ027>031-034-200000-
EASTERN CLINTON NY-NORTHERN FRANKLIN NY-SOUTHEASTERN ST. LAWRENCE NY-
SOUTHERN FRANKLIN NY-WESTERN CLINTON NY-WESTERN ESSEX NY-
701 PM EDT FRI APR 19 2013
...SHOWERS WITH STRONG WIND GUSTS WILL MOVE THROUGH FRANKLIN...
SOUTHEASTERN ST. LAWRENCE...WESTERN CLINTON AND WESTERN ESSEX
COUNTIES...
AT 652 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM FORT
COVINGTON CENTER TO 7 MILES SOUTHWEST OF MADAWASKA TO 6 MILES
NORTHEAST OF ATWELL...MOVING NORTHEAST AT 35 MPH.
EXPECT A SHARP WIND SHIFT TO SOUTHWEST WITH GUSTS OF 40 TO 50 MPH
AND BRIEF HEAVY RAIN WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MALONE...DUANE CENTER...SARANAC INN...PAUL SMITHS...RAINBOW LAKE...
CHATEAUGAY...SARANAC LAKE...MERRILL...RIVERVIEW...RAY BROOK...
HAWKEYE...CLAYBURG...
LAT...LON 4487 7362 4391 7402 4382 7423 4392 7434
4397 7426 4411 7429 4408 7468 4446 7453
4500 7449 4501 7361
LOCONTOSpecial weather statement, Apr 19, 8:00 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
800 PM EDT FRI APR 19 2013
NYZ028-030-031-034-035-VTZ001-002-005-006-008-009-011-016>018-200100-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN CLINTON NY-
EASTERN ESSEX NY-EASTERN FRANKLIN VT-GRAND ISLE VT-LAMOILLE VT-
SOUTHERN FRANKLIN NY-WASHINGTON VT-WESTERN ADDISON VT-
WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN ESSEX NY-
WESTERN FRANKLIN VT-WESTERN RUTLAND VT-
800 PM EDT FRI APR 19 2013
...SHOWERS WITH STRONG WIND GUSTS WILL MOVE THROUGH ADDISON...
CHITTENDEN...CLINTON...EAST CENTRAL FRANKLIN...ESSEX...FRANKLIN...
GRAND ISLE...NORTHWESTERN RUTLAND...WEST CENTRAL LAMOILLE AND WEST
CENTRAL WASHINGTON COUNTIES...
AT 752 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
CANNON CORNERS TO 4 MILES SOUTHEAST OF VANDERWHACKER MOUNTAIN...
MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE SHOWERS....
ACCOMPANIED BY A SHARP WIND SHIFT TO SOUTHWEST. WIND GUSTS THIS
STRONG MAY BE ENOUGH TO DOWN A FEW SMALL TREE LIMBS AND BRANCHES.
TEMPERATURES WILL ALSO QUICKLY FALL AFTER THE PASSAGE OF THESE
SHOWERS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MOOERS...CADYVILLE...EXIT 42 I87...CHAMPLAIN...ALBURGH CENTER...
ALBURGH...NORTH HERO STATE PARK...BURLINGTON...HOG ISLAND
POINT...SHELDON SPRINGS...HIGHGATE FALLS...SHELDON...SHELDON
JUNCTION...
SEEK SHELTER IF THREATENING WEATHER APPROACHES.
LAT...LON 4501 7271 4373 7303 4373 7338 4380 7338
4374 7406 4379 7406 4382 7414 4501 7382
LOCONTOSpecial weather statement, Apr 19, 8:49 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
849 PM EDT FRI APR 19 2013
NYZ034-035-VTZ009>012-018-019-200145-
EASTERN ADDISON VT-EASTERN ESSEX NY-EASTERN RUTLAND VT-ORANGE VT-
WESTERN ADDISON VT-WESTERN ESSEX NY-WESTERN RUTLAND VT-WINDSOR VT-
849 PM EDT FRI APR 19 2013
...SHOWERS WITH STRONG WIND GUSTS WILL MOVE THROUGH RUTLAND...
SOUTHEASTERN ESSEX...SOUTHERN ADDISON...SOUTHWESTERN ORANGE AND
WESTERN WINDSOR COUNTIES...
AT 842 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM 3
MILES SOUTHWEST OF EXIT 27 I87 TO 18 MILES SOUTHEAST OF CRANBERRY
CREEK...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. WIND
GUSTS THIS STRONG MAY BE ENOUGH TO DOWN A FEW SMALL TREE LIMBS AND
SMALL BRANCHES. TEMPERATURES WILL QUICKLY FALL AFTER THE PASSAGE OF
THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
LARRABEES POINT...TICONDEROGA...WEST HAVEN...ORWELL...WEST PAWLET...
NORTH PAWLET...DANBY FOUR CORNERS...HOLDEN...EAST PITTSFORD...NORTH
CLARENDON...
BE AWARE OF RAPIDLY CHANGING WEATHER CONDITIONS. SEEK SHELTER IF
THREATENING WEATHER APPROACHES.
LAT...LON 4330 7284 4329 7299 4332 7326 4354 7325
4358 7330 4362 7331 4362 7336 4356 7339
4358 7343 4364 7343 4376 7336 4380 7338
4376 7390 4381 7388 4391 7283 4389 7256
4329 7266 4325 7281
LOCONTOSpecial weather statement, Apr 19, 9:32 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
932 PM EDT FRI APR 19 2013
VTZ003-004-006>008-016-017-200230-
CALEDONIA VT-EASTERN CHITTENDEN VT-EASTERN FRANKLIN VT-ESSEX VT-
LAMOILLE VT-ORLEANS VT-WASHINGTON VT-
932 PM EDT FRI APR 19 2013
...SHOWERS WITH STRONG WIND GUSTS WILL MOVE THROUGH CALEDONIA...EAST
CENTRAL CHITTENDEN...EASTERN FRANKLIN...LAMOILLE...NORTHERN
WASHINGTON...ORLEANS AND WESTERN ESSEX COUNTIES...
AT 924 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
RICHFORD TO LITTLE RIVER STATE PARK...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. WIND GUSTS
THIS STRONG MAY DOWN A FEW SMALL TREE LIMBS AND BRANCHES.
TEMPERATURES WILL QUICKLY FALL AFTER THE PASSAGE OF THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
STOWE...NORTH HYDE PARK...KENTS CORNER...SOUTH NEWPORT...SOUTH
WOODBURY...LOWER CABOT...SOUTH WALDEN...NORTH WALDEN...EWELLS
MILLS...WHEELOCK...ST. JOHNSBURY CENTER...LYNDONVILLE...
BE ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. SEEK SHELTER IF
THREATENING WEATHER APPROACHES.
LAT...LON 4436 7185 4436 7289 4502 7274 4501 7221
4502 7169
LOCONTOSpecial weather statement, Apr 19, 9:50 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
950 PM EDT FRI APR 19 2013
VTZ011-012-019-200245-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
950 PM EDT FRI APR 19 2013
...SHOWERS WITH STRONG WIND GUSTS WILL MOVE THROUGH RUTLAND AND
WINDSOR COUNTIES...
AT 942 PM EDT...A LINE OF HEAVY SHOWERS WITH STRONG WIND GUSTS WERE
LOCATED FROM WEST CASTLETON TO 8 MILES SOUTHWEST OF
SANDGATE...MOVING EAST AT 50 MPH.
WIND GUSTS TO 50 MPH AND BRIEFLY HEAVY DOWNPOURS ARE POSSIBLE WITH
THESE SHOWERS. WIND GUSTS THIS STRONG MAY BRING DOWN A FEW SMALL
TREE LIMBS AND BRANCHES. TEMPERATURES WILL QUICKLY FALL AFTER THE
PASSAGE OF THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MENDON...EAST PITTSFORD...KILLINGTON...GIFFORD WOODS STATE PARK...
SOUTH POMFRET...POMFRET...EXIT 11 I91...QUECHEE...
BE ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. GET TO SAFETY
IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4325 7281 4330 7284 4329 7299 4330 7303
4331 7325 4374 7328 4373 7227 4370 7230
4360 7233 4358 7237 4353 7239 4348 7237
4337 7241 4335 7238 4323 7243 4322 7270
LOCONTOSpecial weather statement, Apr 19, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1013 PM EDT FRI APR 19 2013
VTZ004-007-008-010-012-018-200315-
CALEDONIA VT-EASTERN ADDISON VT-ESSEX VT-ORANGE VT-WASHINGTON VT-
WINDSOR VT-
1013 PM EDT FRI APR 19 2013
...SHOWERS WITH STRONG WIND GUSTS WILL MOVE THROUGH EAST CENTRAL
ADDISON...NORTHERN WINDSOR...ORANGE...SOUTHERN CALEDONIA...
SOUTHWESTERN ESSEX AND WASHINGTON COUNTIES...
AT 1006 PM EDT...A LINE OF SHOWERS WITH STRONG WIND GUSTS WERE
LOCATED FROM EXIT 9 I89 TO GAYSVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. WIND GUSTS
THIS STRONG MAY BRING DOWN A FEW SMALL TREE LIMBS AND BRANCHES.
TEMPERATURES WILL QUICKLY FALL AFTER THE PASSAGE OF THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST MONTPELIER CENTER...ADAMANT...PLAINFIELD...NORTH MONTPELIER...
STILLWATER STATE PARK...MARSHFIELD...WEST BARNET...PEACHAM...MCINDOE
FALLS...EXIT 18 I91...LOWER WATERFORD...WEST WATERFORD...
BE ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. GET TO SAFETY
IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4435 7182 4433 7187 4433 7198 4428 7206
4415 7203 4411 7205 4409 7202 4400 7210
4396 7209 4389 7216 4380 7218 4374 7223
4370 7229 4370 7278 4438 7278 4438 7181The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:00 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Franklin, Grand Isle | 60 min |
| Apr 19, 8:49 PM EDT | Special Weather Statement | BTV | Rutland | 56 min |
| Apr 19, 9:32 PM EDT | Special Weather Statement | BTV | Caledonia, Lamoille, Orleans | 58 min |
| Apr 19, 9:50 PM EDT | Special Weather Statement | BTV | Rutland, Windsor | 55 min |
| Apr 20, 3:40 AM EDT | Areal Flood Warning | BTV | Caledonia | 9 hr |
Nearby
Special Weather Statements in Vermont, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.